Center for diffusion of mathematic journals

 
 
 
 

Séminaire de Théorie spectrale et géométrie (Grenoble)

Table of contents for this volume | Previous article
Cédric Villani
Transport optimal et courbure de Ricci
Séminaire de Théorie spectrale et géométrie (Grenoble), 24 (2005-2006), p. 79-100, doi: 10.5802/tsg.242
Article PDF | Reviews MR 2355560

Résumé - Abstract

Des liens inattendus ont été récemment mis à jour entre le transport optimal de Monge–Kantorovich et certains problèmes de géométrie riemannienne, en liaison avec la courbure de Ricci. Une des retombées de ces interactions est la naissance d’une théorie « synthétique » des espaces métriques mesurés à courbure de Ricci minorée, venant compléter la théorie classique des espaces métriques à courbure sectionnelle minorée. Dans ce texte (également fourni aux actes du Séminaire d’Équations aux dérivées partielles de l’École polytechnique), je passerai en revue ces développements de manière concise et informelle. Les notes bibliographiques renvoient à des sources plus complètes et précises.

Bibliography

[1] Ambrosio, L., Gigli, N., and Savaré, G. Gradient flows in metric spaces and in the space of probability measures. Lectures in Mathematics ETH Zürich. Birkhäuser Verlag, Basel, 2005.  MR 2129498 |  Zbl 1090.35002
[2] Brenier, Y. Décomposition polaire et réarrangement monotone des champs de vecteurs. C. R. Acad. Sci. Paris Sér. I Math. 305, 19 (1987), 805–808.  MR 923203 |  Zbl 0652.26017
[3] Brenier, Y. Polar factorization and monotone rearrangement of vector-valued functions. Comm. Pure Appl. Math. 44, 4 (1991), 375–417.  MR 1100809 |  Zbl 0738.46011
[4] Brézis, H., and Lieb, E. Sobolev inequalities with a remainder term. J. Funct. Anal. 62 (1985), 73–86.  MR 790771 |  Zbl 0577.46031
[5] Burago, D., Burago, Y., and Ivanov, S. A course in metric geometry, vol. 33 of Graduate Studies in Mathematics. American Mathematical Society, Providence, RI, 2001. Une liste d’errata est disponible en ligne à http://www.pdmi.ras.ru/staff/burago.html.  Zbl 0981.51016
[6] Cabré, X. Nondivergent elliptic equations on manifolds with nonnegative curvature. Comm. Pure Appl. Math. 50, 7 (1997), 623–665.  MR 1447056 |  Zbl 0878.58054
[7] Cheeger, J., and Colding, T. H. On the structure of spaces with Ricci curvature bounded below. I. J. Differential Geom. 46, 3 (1997), 406–480.  MR 1484888 |  Zbl 0902.53034
[8] Cheeger, J., and Colding, T. H. On the structure of spaces with Ricci curvature bounded below. II. J. Differential Geom. 54, 1 (2000), 13–35.  MR 1815410 |  Zbl 1027.53042
[9] Cheeger, J., and Colding, T. H. On the structure of spaces with Ricci curvature bounded below. III. J. Differential Geom. 54, 1 (2000), 37–74.  MR 1815411 |  Zbl 1027.53043
[10] Cordero-Erausquin, D. Quelques exemples d’application du transport de mesure en géométrie euclidienne et riemannienne. Sémin. Théor. Spectr. Géom. 22 (2004), 125–152.  Zbl 02149969
[11] Cordero-Erausquin, D., McCann, R. J., and Schmuckenschläger, M. A Riemannian interpolation inequality à la Borell, Brascamp and Lieb. Invent. Math. 146, 2 (2001), 219–257.  MR 1865396 |  Zbl 1026.58018
[12] Cordero-Erausquin, D., Nazaret, B., and Villani, C. A mass-transportation approach to sharp Sobolev and Gagliardo-Nirenberg inequalities. Adv. Math. 182, 2 (2004), 307–332.  MR 2032031 |  Zbl 1048.26010
[13] Ding, Y. Heat kernels and Green’s functions on limit spaces. Comm. Anal. Geom. 10, 3 (2002), 475–514.  Zbl 1018.58013
[14] Gromov, M. Sign and geometric meaning of curvature. Rend. Sem. Mat. Fis. Milano 61 (1991), 9–123 (1994).  MR 1297501 |  Zbl 0820.53035
[15] Jordan, R., Kinderlehrer, D., and Otto, F. The variational formulation of the Fokker-Planck equation. SIAM J. Math. Anal. 29, 1 (1998), 1–17.  MR 1617171 |  Zbl 0915.35120
[16] Lott, J. Some geometric properties of the Bakry-Émery-Ricci tensor. Comment. Math. Helv. 78, 4 (2003), 865-883.  MR 2016700 |  Zbl 1038.53041
[17] Lott, J., and Villani, C. Ricci curvature for metric-measure spaces via optimal transport. À paraître dans Ann. of Math. Disponible en ligne à http://www.umpa.ens-lyon.fr/~cvillani/. arXiv
[18] Lott, J., and Villani, C. Weak curvature bounds and Poincaré inequalities. À paraître dans J. Math. Pures Appl. Disponible en ligne à http://www.umpa.ens-lyon.fr/~cvillani/.
[19] Maggi, F., and Villani, C. Balls have the worst best Sobolev inequalities. J. Geom. Anal. 15, 1 (2005), 83–121.  MR 2132267 |  Zbl 1086.46021
[20] Maggi, F., and Villani, C. Balls have the worst Sobolev inequalities. Part II : Variants and extensions. À paraître dans Calc. Var Partial Differential Equations.
[21] Maurey, B. Inégalité de Brunn-Minkowski-Lusternik, et autres inégalités géométriques et fonctionnelles. Astérisque, 299 (2005), Exp. No. 928, vii, 95–113. Séminaire Bourbaki. Vol. 2003/2004.  MR 2167203 |  Zbl 1101.52002
[22] McCann, R. J. A convexity principle for interacting gases. Adv. Math. 128, 1 (1997), 153–179.  MR 1451422 |  Zbl 0901.49012
[23] McCann, R. J. Polar factorization of maps on Riemannian manifolds. Geom. Funct. Anal. 11, 3 (2001), 589–608.  MR 1844080 |  Zbl 1011.58009
[24] Milman, V. D., and Schechtman, G. Asymptotic theory of finite-dimensional normed spaces. Springer-Verlag, Berlin, 1986. Avec un appendice de M. Gromov.  MR 856576
[25] Otto, F., and Villani, C. Generalization of an inequality by Talagrand and links with the logarithmic Sobolev inequality. J. Funct. Anal. 173, 2 (2000), 361–400.  MR 1760620 |  Zbl 0985.58019
[26] Rachev, S., and Rüschendorf, L. Mass Transportation Problems. Vol. I : Theory, Vol. II : Applications. Probability and its applications. Springer-Verlag, New York, 1998.  MR 1619170 |  Zbl 0990.60500
[27] Sturm, K.-T. On the geometry of metric measure spaces I, II. Acta Math. 196, 1 (2006), 65–177.  MR 2237206 |  Zbl 1105.53035
[28] Sturm, K.-T., and von Renesse, M.-K. Transport inequalities, gradient estimates, entropy and Ricci curvature. Comm. Pure Appl. Math. 58, 7 (2005), 923–940.  MR 2142879 |  Zbl 1078.53028
[29] Villani, C. Optimal transport, old and new. Notes de cours pour l’École d’été de Saint-Flour 2005, disponibles en ligne à http://www.umpa.ens-lyon.fr/~cvillani.
[30] Villani, C. Topics in optimal transportation, vol. 58 of Graduate Studies in Mathematics. American Mathematical Society, Providence, RI, 2003.  MR 1964483 |  Zbl 1106.90001
[31] von Renesse, M.-K. On local Poincaré via transportation. À paraître dans Math. Z. Disponible en ligne à math.MG/0505588. arXiv
Copyright Cellule MathDoc 2019 | Credit | Site Map